# SDR ASAA201805164643

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,168 hours, 8,496 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007586
- Condition: Failed
- Location: Nr 1
- Part time: 29,168 hours, 8,496 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL, AUTOPILOT DISENGAGED FOLLOWED BY MASTER CAUTION ELEC SOURCE OFF, NR 1 ENG ILLUMINATED. RAN QRN 6,9 --> STARTED APU GEN SWITCH ON NR 1. CONTINUED NORMAL APPROACH & LANDING.  ACFT GROUNDED.  INITIAL EVALUATION IDG FAULT ON GCU 28743.  SWAPPED NR 1 & 2 GCU, NO HELP. REQUIRED IDG CHANGE DUE TO GCU SWAP REQUIRES BOTH ENGINE RUN TO OPS CHECK GCU. SWAPPED BACK GCU WITH ORIGINAL POSITION. ACCOMPLISHED NR 1 AND NR 2 ENG GCU INSTALL TEST IAW AMM 24-21-81. ALL TESTS PASSED. GROUND RAN BOTH ENGINES AND TRANSFERED POWER BETWEEN APU AND BOTH ENGINES. ALL TESTS PASSED.  FOUND NO DEBRIS IN IDG FILTERS IAW AMM 24-11-11. REMOVED AND REPLACED NR 1 ENG IDG, IAW AMM 24-11-11. PERFORMED OP CHECK OF #1 ENG IDG IAW AMM 24-11-00-700-802. OP CHECK PASSED.
